# SDR HNAA2014102000294

- Difficulty date: October 20, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 63,462 hours, 71,415 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Valve
- Part number: 45E041
- Part serial: F79769
- Condition: Malfunctioned
- Location: Nr 2 Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 OIL TEMP DROPS TO 45-50 DEGREES IN CLIMB WITH SAT OF -4 DEGREES C WITH LOW ALT SAT OF +15 DEGREES C IN CRUISE.  NR 2 OIL TEMP IS 50-55 DEGREES C.  RETURN TO FIELD.  R & R ENGINE OIL TEMP BULB AND LEAK CHECKED, NO FIX.  R & R NR 2 ENGINE OIL COOLER DIVERTER VALVE IAW 79-20-11.  RAN ACFT, OPS CHECKED GOOD.  OK FOR SERVICE.
